# SDR DALA2015090405421

- Difficulty date: September 4, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON SPLICE OF CANTED FRAME BETWEEN BS 1463 AND LONGERON 18R.  REPAIRED IAW ETI-88-15-311, REV 1 AND ER/A 537771-14, REV ORIGINAL.
